# SDR VNAA2019051099913

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,667 hours, 35,283 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD FWD FACE BLO.00 WL127.5-WL113.5 INDICATIONS NOTED APPROX 6" LONG 50% FULL SCREEN HEIGHT,  LBL9.5 WL76.50 INDICATION NOTED .6" LONG AND 100% FULL SCREEN HEIGHT FAILING NDT, RBL36 WL74.30 INDICATION NOTED 1.1" LONG AND 100% FULL SCREEN HEIGHT FAILING NDT. C/A: C/W REO 601R-53-61-1240, REV.D DATED 2016-10-31.
